# SDR CA041215004

- Difficulty date: November 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 14,861 hours
- Engine: Lyc O320H2AD
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: D11125025
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TACHOMETER WAS FULL OF OIL. TACH SHAFT SEAL LW14260 AND TACHOMETER REPLACED. TACHOMETER P/N D1-112-5025S/N 17488
